# SDR FQAR20180228015

- Difficulty date: February 14, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Aircraft: N318PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496134
- Aircraft time: 9,367 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 86744002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION A BRACKET IN THE NOSE COMPARTMENT WAS FOUND CRACKED. BRACKET WAS LOCATED AGAINST AFT NOSE FIREWALL AT TOP OF COMPARTMENT AND JOINS UPPER NOSE STRINGER TO FIREWALL.
